Open Access
Translator Disclaimer
february 2014 Existence of periodic solutions for a damped vibration problem with $(q,p)-$Laplacian
Xiaoxia Yang, Haibo Chen
Bull. Belg. Math. Soc. Simon Stevin 21(1): 51-66 (february 2014). DOI: 10.36045/bbms/1394544294

Abstract

In this paper, some existence theorems are obtained for periodic solutions of a damped vibration problem with $(q,p)-$Laplacian by using variational methods. Our results extend some results in some known literatures.

Citation

Download Citation

Xiaoxia Yang. Haibo Chen. "Existence of periodic solutions for a damped vibration problem with $(q,p)-$Laplacian." Bull. Belg. Math. Soc. Simon Stevin 21 (1) 51 - 66, february 2014. https://doi.org/10.36045/bbms/1394544294

Information

Published: february 2014
First available in Project Euclid: 11 March 2014

zbMATH: 1295.34053
MathSciNet: MR3178530
Digital Object Identifier: 10.36045/bbms/1394544294

Subjects:
Primary: 34C25 , 58E50

Keywords: $(q,p)-$Laplacian , critical point , Damped vibration problem , Local linking theorem , periodic solution , Saddle point theorem

Rights: Copyright © 2014 The Belgian Mathematical Society

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.21 • No. 1 • february 2014
Back to Top